MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2025.On (b)(6) 2025, the wound was cleared for activation with no signs of infection at the time and the device was activated with an amplitude setting of 6ma.On (b)(6) 2026, the territory manager became aware that the patient was experiencing an infection that was slightly oozing from the ecoin incision site.Additionally, the device pocket was slightly swollen and red.Antibiotics were prescribed and the area was topically cleaned.As of (b)(6) 2026, the infection has cleared.No further issues have been reported.
 
Additional Manufacturer Narrative
Based on the information provided, the patient did not feel excessive or severe pain at or near implant site.There was no evidence of any co-morbidities that could impact healing or infection occurrence (e.G.Diabetes, immune deficiency).There was no concern about patient hygiene.The patient was compliant to aftercare instructions as well as instructions regarding incision care.The device history file for both the ecoin device ((b)(6)) including the sterile load history report ((b)(4)) and the procedural kit lot (301-355, r00647) available at the implantation facility were reviewed and there were no related issues found.The ecoin device is used to treat urgency urinary incontinence.The cause of the infection is unknown.The investigation findings do not lead to a clear conclusion on the cause of the reported issue.Therefore, the root cause code was selected as infection-indeterminate origin.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
alicia pagliaro
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key24306487
Report Number3010878085-2026-00003
Device Sequence Number9608884
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240910(17)260910
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale